# SDR QMLA2014042914045

- Difficulty date: April 29, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N145HH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9236
- Aircraft time: 2,162 hours, 10,440 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 2,162 hours, 5,797 cycles
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: B673M40A1001
- Part serial: 00313
- Condition: Leaking
- Location: Tail Rotor
- Part time: 146 hours, 717 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE TAIL ROTOR ACTUATOR WAS FOUND SEEPING.  THIS ACTUATOR WAS IN SERVICE FOR 146 HOURS, ABOUT THE AVERAGE TIME FOR REPLACEMENT EXPERIENCED AT THIS FACILITY WITH THIS ACFT.  THE LEAKAGE RATE EXCEEDS THE LIMITS SPECIFIED IN THE MBB BK117C-2 AMM IAW CH 67-34-00, 6-1 F 3 C & F LEAKAGE RATES & CH 29-00-00, 5-1 TABLE 1.
